Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on $ Z$-mappings and $ W\,Z$-mappings


Author: Phillip Zenor
Journal: Proc. Amer. Math. Soc. 23 (1969), 273-275
MSC: Primary 54.23
DOI: https://doi.org/10.1090/S0002-9939-1969-0248725-8
MathSciNet review: 0248725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Zdeněk Frolík, Applications to complete families of continuous functions to the theory of 𝑄-spaces, Czechoslovak Math. J. 11 (86) (1961), 115–133 (English, with Russian summary). MR 0126828
  • [2] Takesi Isiwata, Mappings and spaces, Pacific J. Math. 20 (1967), 455–480; correction, ibid. 23 (1967), 630–631. MR 0219044
  • [3] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248725-8
Article copyright: © Copyright 1969 American Mathematical Society